Edge-based nonlinear diffusion for finite element approximations of convection-diffusion equations and its relation to algebraic flux-correction schemes

Gabriel R. Barrenechea, Erik Burman, Fotini Karakatsani. Edge-based nonlinear diffusion for finite element approximations of convection-diffusion equations and its relation to algebraic flux-correction schemes. Numerische Mathematik, 135(2):521-545, 2017. [doi]

Authors

Gabriel R. Barrenechea

This author has not been identified. Look up 'Gabriel R. Barrenechea' in Google

Erik Burman

This author has not been identified. Look up 'Erik Burman' in Google

Fotini Karakatsani

This author has not been identified. Look up 'Fotini Karakatsani' in Google